# SDR USAA2015032800003

- Difficulty date: March 27, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 46,057 hours, 19,413 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3294
- Condition: Inoperative
- Location: Cabin
- Part time: 45,465 hours, 18,588 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT CABIN FAILED EMER LIGHT TEST.  R & R RT CABIN EMER POWER SUPPLY IAW AMM 33-51-38-04.  GOOD OPERATIONAL CHECK.
